# SDR 21GA20240513013

- Difficulty date: May 13, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N881YV
- Make and model: Boeing 767231
- Aircraft serial: 23803
- Aircraft time: 100,755 hours, 38,683 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Part time: 100,755 hours, 38,683 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LH WING UPPER SKIN BETWEEN STR U-2 AND U-4 AND SPLICE AND BODY STATION 97.42.
